# SDR QXEA200701425

- Difficulty date: September 16, 2007
- Submitted: September 18, 2007
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 16,089 hours, 16,280 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Rod End
- Condition: Out Of Adjust
- Location: Mlg Actuator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLI FLIGHT NR 2488: AFTER GEAR UP SELECTION, LT MLG YELLOW AND RED GEAR INDICATION CAUTION AND WARNING LIGHTS AND YELLOW GEAR HANDLE REMAINED ILLUMINATED.  AFTER 3 MINUTES IN MODERATE TURBULENCE, ALL GEAR LIGHTS EXTINGUISHED.  GEAR EXTENDED NORMALLY ON LANDING WITH GEAR EXTENSION WITH GOOD GEAR DOWN AND LOCKED INDICATION.  MAINTENANCE REMOVED NR 4 MLG RETRACT ACTUATOR IAW Q400 AMM 32-31-11-000-801.  ADJUSTED RETRACT ACTUATOR ROD END IAW GOODRICH LANDING GEAR CMM REF 32-31-06, PG 403, PARA C.  ADJUSTED ROD END DIMENSION USING QX TOOL, P/N QXT 632439-101 S/N QXT1893.  REINSTALLED THE SAME RETRACT ACTUATOR IAW AMM TASK 32-31-06-400-801.  OPS CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
